# SDR CALA2024060301678

- Difficulty date: May 23, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 68,723 hours, 25,885 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209206
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON R/H WING, FOUND CRACKED UPPER AFT STRINGER U9 IN BETWEEN RIBS 21 AND 22. INSIDE FUEL ACCESS PANEL 632RB SUPPORT TASK NSA EMX NR 00118 CUT OFF CRACKED PORTION OF U9 STRINGER AND REPAIRED IAW ECRA 5720-03428, SEE NSA EMX N/R 00118 AND HANGER N/R 5867852 FOR WORK ACCOMPLISHED, CIR C/W DATA WAS TRANSCRIBED FROM NSA EMX NR 00118.
